# SDR AALA202408132954

- Difficulty date: July 17, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 72CF894400
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ON FLEXIBLE CONTROL BELLCRANK AT PASSENGER CREW DOOR 842. REPLACED FLEXIBLE CONTROL BELLCRANKAT PASSENGER CREW DOOR 842 AND APPLIED PROTECTIVE TREATMENT.
